Inventiones mathematicae

, Volume 123, Issue 2, pp 323–342 | Cite as

The null condition and global existence of nonlinear elastic waves

  • Thomas C. Sideris

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 1996

Authors and Affiliations

  • Thomas C. Sideris
    • 1
  1. 1.Department of Mathematics, University of California, Santa Barbara, CA 93106, USA US

Personalised recommendations